Skin findings in patients receiving lipid lowering drugs Lipid-dusurucu ilac kullananlarda meydana gelen deri degisiklikleri


Gunduz K., Saruc M. , Afsar S., Ozmen B., Kiliccioglu B.

Turkderm Deri Hastaliklari ve Frengi Arsivi, vol.32, no.2, pp.107-109, 1998 (Journal Indexed in SCI Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 2
  • Publication Date: 1998
  • Title of Journal : Turkderm Deri Hastaliklari ve Frengi Arsivi
  • Page Numbers: pp.107-109

Abstract

Background and design: Statins are lipid-lowering drugs inhibiting an early step of cholesterole biosynthesis. They may lead skin changes by affecting lipid components of the skin. In this study effects of Pravastatin therapy on the skin of 27 patients with hypercholesterolemia is reported. Results: Pruritus, xerosis and plantar hyperkeratosis were observed in 9, 2 and 2 patients, respectively. No such effects were observed in the rest. Conclusion: Lipid-lowering drug usage should be kept in mind while investigating aetiology of chronic pruritus.